Consistent Testing for Pairwise Dependence in Time Series

Fokianos, K. and Pitsillou, M. (2017) Consistent Testing for Pairwise Dependence in Time Series. Technometrics, 59 (2). pp. 262-270. ISSN 0040-1706

Full text not available from this repository.

Abstract

We consider the problem of testing pairwise dependence for stationary time series. For this, we suggest the use of a Box–Ljung-type test statistic that is formed after calculating the distance covariance function among pairs of observations. The distance covariance function is a suitable measure for detecting dependencies between observations as it is based on the distance between the characteristic function of the joint distribution of the random variables and the product of the marginals. We show that, under the null hypothesis of independence and under mild regularity conditions, the test statistic converges to a normal random variable. The results are complemented by several examples. This article has supplementary material online.

Item Type:
Journal Article
Journal or Publication Title:
Technometrics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2613
Subjects:
ID Code:
127722
Deposited By:
Deposited On:
26 Sep 2018 09:04
Refereed?:
Yes
Published?:
Published
Last Modified:
16 Sep 2020 04:50